Vol. 9, No. 3, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Local analytic regularity in the linearized Calderón problem

Johannes Sjöstrand and Gunther Uhlmann

Vol. 9 (2016), No. 3, 515–544
Abstract

We show that the linearized local Dirichlet-to-Neumann map at a real-analytic potential for measurements made at an analytic open subset of the boundary is injective.

Keywords
Calderón problem, linearization, partial data, analytic microlocal analysis
Mathematical Subject Classification 2010
Primary: 35R30
Milestones
Received: 17 December 2013
Revised: 10 August 2015
Accepted: 7 September 2015
Published: 17 June 2016
Authors
Johannes Sjöstrand
Institut de Mathématiques de Bourgogne
Université de Bourgogne
UMR 5584 du CNRS
21078 Dijon
France
Gunther Uhlmann
Department of Mathematics
University of Washington
Seattle, WA 98195-4350
United States
Institute for Advanced Study
Hong Kong University of Science and Technology
Clear Water Bay
Kowloon
Hong Kong
Department of Mathematics and Statistics
University of Helsinki
P.O. Box 68
FI-00014
Finland